Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Curves on $ K$-theory and the de Rham homology of associative algebras


Author: John G. Ryan
Journal: Trans. Amer. Math. Soc. 321 (1990), 559-582
MSC: Primary 19D55; Secondary 16E20, 18G50, 58A12
DOI: https://doi.org/10.1090/S0002-9947-1990-0978383-1
MathSciNet review: 978383
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper describes the generalization to arbitrary associative algebras of the complex of "typical curves on algebraic $ K$-theory" and shows, in particular, that for certain $ {\mathbf{Q}}$-algebras, $ A$, the complex is isomorphic to the "generalized de Rham complex," $ (H{H_*}(A),B)$, in which $ B$ is Connes' operator acting on the Hochschild homology groups of $ A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 19D55, 16E20, 18G50, 58A12

Retrieve articles in all journals with MSC: 19D55, 16E20, 18G50, 58A12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0978383-1
Article copyright: © Copyright 1990 American Mathematical Society